# SDR DXTA200500643

- Difficulty date: March 26, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N867QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258576
- Aircraft time: 2,182 hours, 1,557 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 2,161 hours, 1,557 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel Filter
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL AT 80 KTS ENG 2 FUEL ANNUNCIATORS ILLUMINATED.  T/O ABORTED, ANNUNCIATOR EXTINGUISHED WHEN POWER REDUCED, THEN RE-ILLUMINATED AFTER RUNNING NR 2 ENGINE UP AGAIN TO FULL STATIC POWER AFTER 5-7 SECONDS.  COULD NOT DUPLICATE SQK RAN ENGINES AT MAX POWER FOR 3 MIN, TWICE.  REMOVED NR 1 ENG FUEL FILTER, NO DEBRIS NOTED.  INSTALLED NEW FILTER, RAN ENGINES AT MAX PWR FOR THREE MINUTES FUEL ANNUNCIATOR DID NOT ILLUMINATE, NO LEAKS NOTED IAW TFE 731-5BR M/M 73-21-02.
